MathSciNet Relay Station
MathSciNet bibliographic data
MR446936 (56 #5253) 02F40
Metakides, G.; Nerode, A. Recursively enumerable vector spaces. Ann. Math. Logic 11 (1977), no. 2, 147–171.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement